# SDR CA010928001

- Difficulty date: September 24, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 48,182 hours
- Engine: Rroyce DART5342
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Shorted
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED ENGINE CHANGE MAINTENANCE SELECTED THE LEFT LP FUEL COCK TO OFF. THE MIMIC INDICATOR WAS OBSERVED TO BE FLUCTUATING FROM TRANSIT TO OPEN CONTINUOUSLY.  INSPECTION OF THE TERMINAL BLOCK AT THE ACTUATOR FOUND POWER AT BOTH SIDES OF THE ACTUATOR. THE PORT WING ROOT CONNECTOR WAS FOUND TO HAVE PINS 23 AND 24 SHORTED  INTERNALLY SUPPLYING POWER FROM CB NR 5 TO ON THE PORT DISTRIBUTION PANEL TO GO TO BOTH SIDES OF THE LP COCK ACTUATOR.THIS IS THE 2ND PROBLEM WITH A POST MOD AIRCRAFT WITH THE ACS STC SA 00-59. THE CONNECTOR WILL BE SENT TO THE TSB ALONG WITH THE CB REMOVED FROM THE AIRCRAFT.
